Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Rhabdomyolysis, acute renal failure and hepatopathy induced by lovastatin monotherapy.

Abstract Source:

Jpn Heart J. 1997 Jul ;38(4):541-5. PMID: 9350151

Abstract Author(s):

P H Chu, W J Chen, C W Chiang, Y S Lee

Article Affiliation:

Department of Internal Medicine, Chang Gung Memorial Hospital, Taipei, Taiwan.

Abstract:

Lovastatin is a popular drug for the treatment of hypercholesterolemia. Few serious complications are associated with its use although rhabdomyolysis with renal failure has been reported when lovastatin is combined with cyclosporine or other drugs following transplantation. We report the case of a patient who developed hepatopathy and rhabdomyolysis accompanied by acute renal failure after 4 weeks of lovastatin monotherapy. The pathogenesis and treatment of these complications are also discussed.

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.